# SDR ASOA20120223024

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 18,094 hours, 11,125 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02116677
- Condition: Inoperative
- Location: Zone 100
- Part time: 24,351 hours, 13,179 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THE ENGINE THRUST SETTING CYCLED UNCOMMANDED ON TAXI.  THE ACFT RETURNED TO THE GATE WHERE MX R & R THE NR 1 AIR DATA COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
